# SDR HEEA0015200

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 350A33214300
- Condition: Worn
- Location: Pitch Cont Rod
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL BEARING HAS WEAR IN IT.
